# SDR AWXA9700458

- Difficulty date: August 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303AL
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23499
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 842029
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY LIGHTS INOP OVER L-2 DOOR AND AFT GALLEY AREA.  REMOVED AND REPLACED BATTERY PACK.  OPS CHECK GOOD.
